# SDR IPXA2021112876388

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 61,687 hours, 20,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 141T585686
- Part serial: NSN
- Condition: None
- Location: Mcd Pos 2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AMAIN CARGO COMPT FLOOR PANEL REPAIR POS 2R DELAMINATION UPPER SKINREPAIRED PER EO B767-5320-9693-I
